# SDR C2XA01TY096

- Difficulty date: June 30, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N13958
- Make and model: Emb EMB-145
- Aircraft serial: 145085
- Aircraft time: 7,174 hours, 5,062 cycles
- Engine: Allsn AE3007A
- Engine time: 7,107 hours, 5,185 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1
- Part serial: CAE311031
- Condition: Making Metal
- Location: Left
- Part time: 7,107 hours, 5,185 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

BWI  FLIGHT 3489 CREW REPORTED THE LEFT HAND ENGINE FLAMED OUT CLIMBING OUT OF 28,000 FEET AT CLIMB POWER, THE ENGINE WOULD NOT RESTART.  THE AIRCRAFT LANDED AT BWI WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LEFT HAND ENGINE IAW CONTINENTAL EXPRESS TASK CARD 6271001, AFTER METAL WAS FOUND ON THE CHIP DETECTORS.  OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY, AIRCRAFT RELEASED FOR SERVICE.
